Advertisement

manuscripta mathematica

, Volume 45, Issue 2, pp 107–113 | Cite as

Die absteigende Loewy-Länge von Endomorphismenringen

  • Rainer Schulz
Article

Abstract

We give an upper bound for the descending Loewy length of the ring S=End(M), where M is a semi-artinian R-module satisfying some extra-conditions.

In case M is of finite length, our main result specializes to the following result, which improves a theorem of Smalø ([3]): The index of nilpotency of Ra(S) is bounded by the number max{lA¦A is a simple R-module occuring in the socle of M}, where lA denotes the number of times the isomorphism type of A occurs as a factor in a composition chain of M.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    DISCHINGER, F.: Stark π-reguläre Ringe. Dissertation. Universität München 1977Google Scholar
  2. [2]
    SCHULZ, R.: The endomorphism ring of an artinian module whose homogeneous length is finite. Proc. Amer. Math. Soc.86, 209–210 (1982)Google Scholar
  3. [3]
    SMALØ, S.O.: A limit on the Loewy length of the endomorphism ring of a module of finite length. Proc. Amer. Math. Soc.81, 164–166 (1981)Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Rainer Schulz
    • 1
  1. 1.Mathematisches Institut der UniversitätMünchen 2West Germany

Personalised recommendations